MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. PROVIDENCE ANTERIOR CERVICAL PLATE SYSTEM; TEMPORARY FIXATION PIN

GLOBUS MEDICAL, INC. PROVIDENCE ANTERIOR CERVICAL PLATE SYSTEM; TEMPORARY FIXATION PIN
Model Number 650.010
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a providence temporary fixation pin remains in the body of c5 in the patient post operatively.This event occurred in japan.
 
Additional Manufacturer Narrative
Neither the device or any imaging could be provided for evaluation.No determinations could be made as to the cause of the reported issue.

Brand Name
PROVIDENCE ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
TEMPORARY FIXATION PIN
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key15105048
Report Number3004142400-2022-00111
Device Sequence Number4150150
Product Code LXH
UDI-Device Identifier00849044047493
UDI-Public00849044047493
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number650.010
Device Lot NumberAXW168AE
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2022
Initial Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown